Universidad Complutense de Madrid
E-Prints Complutense

Some results about multiplicity and bifurcation of stationary solutions of a reaction diffusion climatological model

Impacto

Downloads

Downloads per month over past year



Díaz Díaz, Jesús Ildefonso and Hernández, Jesús and Tello del Castillo, Lourdes (2002) Some results about multiplicity and bifurcation of stationary solutions of a reaction diffusion climatological model. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 96 (3). pp. 357-366. ISSN 1578-7303

[img]
Preview
PDF
239kB

Official URL: http://www.rac.es/ficheros/doc/00092.pdf


URLURL Type
http://www.springer.com/Publisher


Abstract

In this survey we collect several results concerning S-type bifurcation curves for the number of solutions of reaction-diffusion stationary equations. In particular, we recall several results in the literature for the case of stationary energy balance models


Item Type:Article
Uncontrolled Keywords:Climatic energy balance models; S-shaped bifurcation diagram
Subjects:Sciences > Mathematics > Differential equations
ID Code:31162
Deposited On:01 Jul 2015 08:37
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page